# SDR SWAA100854

- Difficulty date: February 11, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 55,513 hours, 47,018 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 4105DA
- Part serial: 2817
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT MLG INDICATED UNSAFE (RED LIGHT) ON FINAL APPROACH.  RAN CHECKLIST/MANUAL EXTENSION OF ALL 3 GEARS WORKED NORMALLY.  REMOVED AND REPLACED LT MLG SELECTOR VALVE AND ADJUSTED LT MLG CONTROL CABLES PER MM.
